Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-orderings and topologies on finite sets


Author: Henry Sharp
Journal: Proc. Amer. Math. Soc. 17 (1966), 1344-1349
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1966-0217771-X
MathSciNet review: 0217771
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, Combinatorial topology, Vol. 1, Graylock, Rochester, N. Y., 1956. MR 0076324 (17:882a)
  • [2] Garrett Birkhoff, Lattice theory (rev. ed.), Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [3] John L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [4] Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. XIV, Math. Assoc. Amer., 1963. MR 0150048 (27:51)
  • [5] Robert L. Davis, The number of structures of finite relations, Proc. Amer. Math. Soc. 4 (1953), 486. MR 0055294 (14:1053g)
  • [6] R. A. Rankin, Problem No. 5137, Amer. Math. Monthly 70 (1963), 898.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0217771-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society